# SDR UIEA2013061700332

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,769 hours, 311 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN TWICE DURING PUSHBACK.  REMOVED AND CLEANED OIL PRESSURE SWITCH CONNECTOR, OPERATED APU IN FULL LOAD AND UNLOADED CONDITIONS, ALL OPS NORMAL.
